Jump to content
CrazyBoards.org

Sign in to follow this  
Evey

Anyone switched taking Latuda from night to morning or vice versa?

Recommended Posts

Anyone switched taking Latuda from night to morning or vice versa, if so:

How did you do it? For instance I take it at night, so do I take it the following morning or wait a day and then take it in the morning?

Also interested in if people switched from night to day, if it helped with insomnia and improved their sleep.

Share this post


Link to post
Share on other sites

I switched Latuda from PM to AM. I just took it really late in the AM/early afternoon the following day, and then the day after that took it in the AM. I did notice it helped a bit with sleep when I took it in the morning; it was really activating for me.

Edited by mjs190

Share this post


Link to post
Share on other sites

I just started with Latuda, and I've had to switch from taking it at night to in the morning. They say it makes you drowsy, but it made me unable to sleep, and when I did sleep, I was constantly waking up at night, and hours before my alarm was set to wake me. And I mean when I woke up, I was AWAKE.

 

Now I am taking it in the morning. And my sleep is much better. But no one told me about the 350 calories suggestion. I will have to start bringing it to work and taking it during my break, when I eat breakfast which usually isn't 350 calories, but it will have to do.

 

I am watching my calories right now, trying to get rid of the weight I gained on Zyprexa. Ugh.

Share this post


Link to post
Share on other sites

I intitially took it in the AM, then switched to PM because it was sedating me. The last day, I took it at AM day one, I just skipped until day two at PM

Share this post


Link to post
Share on other sites

I take 20 mg AM and 100 mg PM. I am telling my pdoc that I need to take it all in the evening. It may or may not be making me super tired in the morning and afternoon. I hope pdoc listens.

Share this post


Link to post
Share on other sites

I don't know the rules about resurrecting a thread, but has anyone else had experience with this? I switched myself from night to day because of the constant waking up every few hours. Now I'm falling asleep right after I take it in the morning. Can't win on this Latuda! 

 

I don't know the rules about resurrecting a thread, but has anyone else had experience with this? I switched myself from night to day because of the constant waking up every few hours. Now I'm falling asleep right after I take it in the morning. Can't win on this Latuda! 

 
 

Share this post


Link to post
Share on other sites

I'm prescribed Latuda for part of my Bipolar I Disorder regiment. When my psychiatrist was gradually increasing my dose i strictly took it at bedtime. During that time from 20 to 60mg it wasn't very effective and I would have full manic outbursts almost monthly. When i recently started taking 80mg I switched to morning and I was without full mania, just my periodic dysthymia and bouts of hypomania. Daytime dosage causes me nausea most of the time. It typically lasts for about 30 minutes I about an hour after taking it. When I switched back to bedtime on this dosage I started displaying psychotic behaviour within a few days. I find taking it in the morning gives me a feeling of bliss and peppiness and vastly better able to function when faced with negativity or challenges. Even with 350 calories i still am faced with nausea that lasts for about thirty minutes after about 45mins to an hour after taking it. About 500 calories works for me. But I honestly think 30 minutes of nausea is totally worth being able to function. Haven't vomited yet. I am pretty satisfied with the results.

Share this post


Link to post
Share on other sites

I started in the evening because I was having difficulty sleeping through the night at the time.  That really didn't work, so I had to change it to morning.  It ended up not being a good drug for me (I went manic), but I hope it works better for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By shesellsseashells
      I've recently started taking Latuda again, which is one of the few meds that has helped me to feel better in the past.  Unfortunately, it makes my entire body sweat like crazy.  Last summer I was dripping with sweat, showering a couple of times a day and changing clothes multiple times.  Trying to blow dry my hair after I've gotten out of the shower is a joke, and on the rare occasions I try to apply makeup I blast a fan on my face to try to keep it from dripping right off without much success.  I've taken Clonidine and Oxybutynin in the past, both of which can treat excessive sweating, without any luck.  I'm also currently on a low dose of Propranolol.  The sweating is definitely a result of the Latuda and not a hormonal problem.  I have an appointment to see a rheumatologist in a couple of weeks about this, but wondered if anyone here on CB had had success treating excessive sweating.  I've found it helps for me to go into these types of appointments with as much information as I can gather.  Thanks in advance for your help.
    • By mikl_pls
      Latuda has gone generic, but it's not available in pharmacies yet. Does anyone have any idea when it will be available in pharmacies?
      I'm seriously considering switching to it when I see my pdoc either 2 weeks from now, or, if I can, bump up my appointment to next week, and if it will be available in pharmacies by then, I'd like to be prescribed Latuda. But if it's still brand-name only by then, I can't afford the $636 copay even with the even with the copay coupon which only covers up to only a certain amount.
    • By lisa2712
      Hello,
      For those on Latuda, do you have to take it with a meal consisting of at least 350 calories? I have been told to take Latuda 20 mg after dinner. Taking it in the AM makes me too tired. I read online that one has to have at least 350 calories in their stomach before taking Latuda, or it can cause stomach problems. I'm on a diet, and I usually take about 150-200 or so calories for my dinner. It is my lightest meal of the day. 
      Thank You for Your Advice,
      Lisa2712
    • By lisa2712
      Hi,
      I'm only on my 4th day of taking Latuda 20 mg, and I get very tired about 4 hours after taking it, then I need to sleep. It's hard to do things when I'm always exhausted. I was told by my psychiatrist to take it in the morning after breakfast, so I take it at about 9 am every morning, and by noon or 1 pm I'm exhausted for hours, then sometimes I feel better by 6 pm. I called my psychiatrist and told her about my tiredness, and I'm waiting for them to call me back. I usually avoid coffee because it hurts my stomach, but today I felt like a walking zombie, so I drank 2 cups of coffee and I got my energy back! Yay! Even if it's temporary, it feels good to feel alive again. 
      I also think Latuda increases my social anxiety, which already is very high. Like, I was looking into volunteering at a library, but since going on this medicine I don't feel comfortable being around people. And at DBT group today (it's only my 2nd time in this group), things were different, more subdued. 
      And it's weird, I went into a restaurant today before my tiredness kicked in (at 11 am), and the waitress told me to, "Calm down." I didn't realize I wasn't calm. I was nervous (I'm often nervous walking into a restaurant, especially since I've been on Latuda), but I didn't realize I wasn't acting calm. 
       
      Thank You,
      Lisa2712
    • By lisa2712
      Hi,
      I just started taking Latuda 20 mg and when I brought the med bottle home yesterday I noticed I felt more depressed, weepy, I cried for no reason (which I never do). I felt weird and not like myself. This was before I swallowed any pill. I honestly feel like the Latuda gets in the atmosphere or the air of the house where it's being stored. I feel like it's effecting the people I live with (my parents), who I notice are more tired than usual. I don't want this medicine to effect them at all. I wish scientists would invent some kind of airtight, airproof container than would totally contain Latuda's ingredients, because I feel it gets in the air and effects others I live with, which really hurts me. Why should they have to suffer because I am trying a new medicine? 
      Anyways, is there anyone taking Latuda that has noticed this happen to them? That the people they live with are also effected by Latuda, including that they feel more tired, can't think as clearly , or are more weepy or depressed? 
×
×
  • Create New...